# SDR ORJA99136

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, FORWARD GALLEY EMERGENCY EXIT BATTERY PACK INOPERABLE.  REMOVED AND REPLACED GALLEY EMERGENCY EXIT BATTERY PACK IAW 33-21-00.  OPS CHECK GOOD.  (M)
